Stochastic resonance in the linear and nonlinear responses of a bistable system to a periodic field.

Dykman, Mark and McClintock, Peter V. E. and Mannella, R. and Stocks, N. (1990) Stochastic resonance in the linear and nonlinear responses of a bistable system to a periodic field. JETP Letters, 52 (3). pp. 141-144. ISSN 0021-3640

Full text not available from this repository.

Abstract

The validity of the theory of the linear response (the satisfaction of the standard spectral relations) during a stochastic resonance is demonstrated. A stochastic resonance in relatively strong fields is studied. The reason for the appearance of a stochastic resonance and the region of parameter values in which it is seen are pointed out.

Item Type:
Journal Article
Journal or Publication Title:
JETP Letters
Additional Information:
Translated from the Russian version in Pis'ma Zh. Eksp. Teor Fiz 52, No. 3, 780-782 (10 August 1990).
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
ID Code:
32237
Deposited On:
18 Mar 2010 15:02
Refereed?:
Yes
Published?:
Published
Last Modified:
19 Aug 2020 00:35